MathSciNet Relay Station
MathSciNet bibliographic data
MR448354 (56 #6661) 57A10 (57D50)
Husch, L. S. Diffeomorphisms of $3$-manifolds which are homotopy equivalent to $S\sp{1}$. Proc. Amer. Math. Soc. 63 (1977), no. 2, 327–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement